Main > Advanced Photonics >  Volume 2 >  Issue 4 >  Page 046002 > Article
  • Tables
  • Abstract
  • Figures (5)
  • Tables (0)
  • Equations (12)
  • References (25)
  • Get PDF
  • View Full Text
  • Paper Information
  • Received: May. 29, 2020

    Accepted: Jul. 6, 2020

    Posted: Aug. 6, 2020

    Published Online: Aug. 6, 2020

    The Author Email: Jin Kaichao (1370887198@qq.com), Li Yongdong (leyond@mail.xjtu.edu.cn), Li Feng (felix831204@xjtu.edu.cn), Belić Milivoj R. (milivoj.belic@qatar.tamu.edu), Zhang Yanpeng (ypzhang@mail.xjtu.edu.cn), Zhang Yiqi (zhangyiqi@mail.xjtu.edu.cn)

    DOI: 10.1117/1.AP.2.4.046002

  • Get Citation
  • Copy Citation Text

    Kaichao Jin, Yongdong Li, Feng Li, Milivoj R. Belić, Yanpeng Zhang, Yiqi Zhang. Rabi oscillations of azimuthons in weakly nonlinear waveguides[J]. Advanced Photonics, 2020, 2(4): 046002

    Download Citation

  • Category
  • Research Articles
  • Share

Please Enter Your Email: